# SDR VNAA0603011

- Difficulty date: March 26, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 4,857 hours, 4,553 cycles
- Engine: Ge CF348C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 00732
- Condition: Binding
- Location: Right
- Part time: 4,880 hours, 4,573 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK THE CREW REPORTED A -R PACK AUTO FAIL- CAUTION MESSAGE AND SMOKE IN BOTH LAVATORIES.  THE AIRCRAFT WAS EVACUATED THROUGH THE MAIN CABIN DOOR AND TOWED BACK ON THE GATE.  MAINTENANCE INSPECTED THE COCKPIT AND CABIN.  NO EVIDENCE OF OVERHEAT/SMOKE WAS FOUND.  THE RT PACK WAS VISUALLY INSPECTED.  NO DEFECTS WERE NOTED.  THE RT PACK WAS DEFERRED IAW MEL 21-51-01-2 CODE C, AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  AFTER FURTHER TROUBLESHOOTING ON 060330 MAINTENANCE FOUND THE RT PACK AIR CYCLE MACHINE IMPELLER BINDING.  THE ACM WAS REPLACED WITH A SERVICEABLE UNIT.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
